Aa
A
A
A
Close
Birth Control (Contraception) Community
6.43k Members
Avatar universal

Possible for symptoms to return months after quitting the pill?

I quit Lo Loestrin Fe in July 2014 because it caused dizziness and anxiety among many other things. Well, the symptoms stopped within a month. But now, Jan 2015, they are back (they have been back for 2-3 weeks now). I haven't changed any meds or my diet. Is this even possible?
0 Responses
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.